Dynamic Oligopilies, Stability & Bifurcation

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Szidarovszky, Ferenc en_US
dc.contributor.author Chiarella, Carl en_US
dc.date.accessioned 2009-12-21T03:50:47Z
dc.date.available 2009-12-21T03:50:47Z
dc.date.issued 2001 en_US
dc.identifier 2004004502 en_US
dc.identifier.citation Szidarovszky Ferenc and Chiarella Carl 2001, 'Dynamic Oligopilies, Stability & Bifurcation', Universidad De La Frontera, vol. 3, no. 2, pp. 269-284. en_US
dc.identifier.issn 0716-7776 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5653
dc.publisher Universidad De La Frontera en_US
dc.relation.isbasedon en_US
dc.title Dynamic Oligopilies, Stability & Bifurcation en_US
dc.parent CUBO Matematica Educational en_US
dc.journal.volume 3 en_US
dc.journal.number 2 en_US
dc.publocation Chile en_US
dc.identifier.startpage 269 en_US
dc.identifier.endpage 284 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 140199 en_US
dc.personcode 100815 en_US
dc.personcode 716350 en_US
dc.percentage 40 en_US
dc.classification.name Economic Theory not elsewhere classified en_US
dc.classification.type FOR-08 en_US
dc.staffid 716350 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record